# SDR QMLA2010F00116

- Difficulty date: February 22, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N122SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7207
- Aircraft time: 15,662 hours, 60,044 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1053025110052
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 SPIDER CRACKS FOUND STARTING AT A RIVET HOLE UNDER TAIL COWLING BRACKET ON 11L FRAME.
